# SDR SWAA2017091316308

- Difficulty date: September 7, 2017
- Submitted: September 13, 2017
- Operation: Air carrier
- Aircraft: N783SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29809
- Aircraft time: 60,162 hours, 35,197 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Coffeemaker
- Part number: 41610019
- Part serial: 1418
- Condition: Malfunctioned
- Location: Galley
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLIGHT ATTENDANTS REPORT HEARING A POP FOLLOWED BY SMELLING ELECTRICAL FUMES IN AFT GALLEY. FUMES DISSIPATED AFTER TURNING GALLEY POWER OFF.  R&R NR 1 AFT COFFEE MAKER PER MM.
